# SDR SWAA2021102628192

- Difficulty date: October 8, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBOARD PANEL 140DF HAS AREAS OF CORROSION ALONG EDGES / FABRICATED NEW PNL 140DF I-A-W SRM 51-40-05 & AMM 25-52-01-201-801.
